# SDR DALA2024032203659

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,876 hours, 44,560 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 668 UNABLE TO DISARM THE 1R DOOR. CORRECTIVE ACTION: CYCLED DISARMED LEVER SEVERAL TIMES. OPS CHKS NML. (5835388)
